Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/16943
Title: Aplicación del método de Dedekind a un cuerpo ordenado no arquimediano
Author: Aguiló Fuster, Rafael
Keywords: Nombres transfinits
Transfinite numbers
Issue Date: 1963
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a http://www.collectanea.ub.edu/index.php/Collectanea/article/view/3283/3965
It is part of: Collectanea Mathematica, 1963, vol. 15, núm. 1-2 p. 77-90
URI: http://hdl.handle.net/2445/16943
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
13533.pdf983.08 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.